MathSciNet Relay Station
MathSciNet bibliographic data
MR1350698 32S65 (32L30 58F18)
Lehmann, Daniel; Suwa, Tatsuo Residues of holomorphic vector fields relative to singular invariant subvarieties. J. Differential Geom. 42 (1995), no. 1, 165–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement